Advertisement

Is low blood pressure a side effect of Univasc?

A sudden loss of fluids -- such as through excessive perspiration, vomiting or diarrhea -- may cause an unsafe drop in blood pressure while taking Univasc (moexipril). You should call your doctor if any of these events occur. If you ever faint while taking Univasc, stop taking the drug and call your doctor.

Continue Learning about Antihypertensive

What are side effects of aliskiren?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects of aliskiren may include swelling of the face, lips, tongue, throat, hands, and feet. O...
More Answers
What drugs may interact with calcium channel blockers?
Donna Hill Howes, RNDonna Hill Howes, RN
If you... Are taking a beta blocker or a QTc interval prolonging drug - Calcium channel blockers ...
More Answers
What drugs may interact with beta blockers?
Dr. Daniel R. Spogen, MDDr. Daniel R. Spogen, MD
Numerous drugs may interact with beta blockers and cause serious side effects and medical problems. ...
More Answers
Can I take Micardis if I have diabetes?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If you have diabetes, you likely can take Micardis (telmisartan) to treat your high blood pressure, ...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.